# SDR USAA920080379

- Difficulty date: January 29, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 36,293 hours, 14,566 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C8 CHECK - CORROSION ON CABIN SEAT RAIL BEAM, BS 3043 / FR 64 - BS 3158 / FR 66, +Y1242.  REPLACED CABIN SEAT RAIL BEAM, BS 3043 / FR 64 - BS 3158 / FR 66, +Y1242 IAW A320 SRM 51-72-11.
